# SDR ASAA2014092109193

- Difficulty date: September 21, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 64,702 hours, 43,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073101
- Condition: Dislodged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT LIGHT LENS BY L1 DOOR FELL OFF OF LIGHT.  ACFT GROUNDED.  REPLACED L1 EMERGENCY EXIT LENS ASSY, OPS CHECKED NORMAL.
